CSpace
若干平面图的完备色数
王维凡1; 王建方2; 张忠辅3; 王流星4
1993
Source Publication中国科学a辑数学
ISSN1006-9232
Volume023Issue:004Pages:363
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48465
Collection中国科学院数学与系统科学研究院
Affiliation1.辽宁大学
2.中国科学院数学与系统科学研究院
3.兰州交通大学
4.黑龙江水利高等专科学校
Recommended Citation
GB/T 7714
王维凡,王建方,张忠辅,等. 若干平面图的完备色数[J]. 中国科学a辑数学,1993,023(004):363.
APA 王维凡,王建方,张忠辅,&王流星.(1993).若干平面图的完备色数.中国科学a辑数学,023(004),363.
MLA 王维凡,et al."若干平面图的完备色数".中国科学a辑数学 023.004(1993):363.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王维凡]'s Articles
[王建方]'s Articles
[张忠辅]'s Articles
Baidu academic
Similar articles in Baidu academic
[王维凡]'s Articles
[王建方]'s Articles
[张忠辅]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王维凡]'s Articles
[王建方]'s Articles
[张忠辅]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.